Blood Test results

Hi all, I've received my blood test results and would really appreciate your comments / advice. I have Hashi's and still feel really tired and sluggish all day. The ranges are in brackets. Thank you :o)


FREE THYROXINE 15.85 pmol/L (12.000 -22.000)

TOTAL THYROXINE(T4) 85.5 nmol/L (59.000 -154.000)

FREE T3 4.16 pmol/L (3.100 -6.800)

REVERSE T3 19 ng/dL (10.000 -24.000)

THYROGLOBULIN ANTIBODY 65.410 IU/mL (0.000 -115.000)


VITAMIN B12 239.2 pg/ml (191.000 -663.000)

FOLATE (SERUM) 6.98 ug/L (4.600 -18.70025)

VITAMIN D 57.78 nmol/L (50.000 -200.000)

Inflammation Marker CRP -HIGH SENSITIVITY 0.9 mg/L (0.000 -5.000)

FERRITIN 106.6 ug/L (13.000 -150.000)

7 Replies

  • Hi jostafford0 your TSH shows that your thyroid could be still struggling did you increase your medication following the tests? B12 and vit D are also very low are you supplementing? You do have high inflammation levels too indicated by the CRP and this can affect how well your medication works. Are you still alternating with 100/75, this is not a huge dose and certainly doesn't seem to be enough for you. Are you working on reducing inflammation? Ferritin looks okay, folate could be better :)

  • Actually crp is ok pastille maybe misread the dot. b12 disturbingly low. Anyone in your family with pernicious anaemia? Your antibodies have dropped? what dosage are you on of what?

  • Yes! Read it as 9! thank you Aspmama

  • Hi Pastille & Aspmama,

    Thank you for replying to me, I am so grateful.

    I'm still on the same dose of Levothyroxine - 75mg one night & 100mg the next and haven't started supplementing yet. Can you recommend any Vit D & B12 supplements? When I take the 100mg dose of Levo, my stomach is irritated and feels swollen for the day and calms down on the 75mg. I have been feeling really bad lately, so tired & heavy, my hair has been falling out. Also, I don't know how to reduce the inflammation?

    Thank you

    Jo x

  • I'm really sorry jostafford0 I need my biospex your crp doesn't suggest you have inflammation, I thought I read 9! A lot of your symptoms could well be due to your B12 and D levels. Some people have B12 injections when they are that low. For the sublingual Solgar and Jarrow are well recommended on here. You can get these from Amazon. Other people will advise on the usual dose at those levels. Mine were not so low so I don't know. As for the irritated stomach have you tried a different brand of levothyroxine? Maybe you are sensitive to the fillers in them? I think Wockhardt have the least fillers, and Mercury Pharma the most. I bet you will feel much better when you start supplementing those low levels. I would take 5000iu daily of each, Vitamin D and B12, but more may be suggested to get your levels up, maybe 10,000 :)

  • Your right about different levo I am ok not 100% but if I take a different make of levo make me feel ill.I even went round to the chemist and told them I just want the make of one tablet all the time not different makes so that what get

  • Take your vitamin D with vitamin K2 so it goes to the bones.

    As your vitamin D level is insufficient not deficient and over 50, stick to 5,000IU of vitamin D. Then get a test at around 4 -5 months as it's likely you will need to cut down. You want your level around 100 and definitely under 200. 50 is the old level for being optimal it's now 75 or 80.

    Also take a B complex with the B12 to balance your B vitamins and to increase your folate. B12 is water soluble so if you dose to high you it will come out in your urine. B12 tests are really not very useful once you are supplementing but to avoid your doctor freaking out don't supplement 48 hours if you ever need to have another B12 test.

You may also like...